# SDR SWIA200515551

- Difficulty date: June 3, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120
- Aircraft serial: 120039
- Aircraft time: 43,296 hours, 53,143 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRINGER NR 8 CRACKED AT NR 3 FUEL BAY ACCESS AREA OUTBOARD OF NACELLE, RIGHT WING.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CRACKED STRINGER NR 8 AT NR 3 FUEL BAY ACCESS RIGHT WING AS PER EMB120 SRM 57-20-03 FIG 202 PG 211.
